Structure of mappings of an interval with zero entropy
Publications Mathématiques de l'IHÉS, Volume 53 (1981), p. 5-16
@article{PMIHES_1981__53__5_0,
     author = {Misiurewicz, Michal},
     title = {Structure of mappings of an interval with zero entropy},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {53},
     year = {1981},
     pages = {5-16},
     zbl = {0477.58030},
     mrnumber = {83j:58071},
     language = {en},
     url = {http://www.numdam.org/item/PMIHES_1981__53__5_0}
}
Misiurewicz, Michal. Structure of mappings of an interval with zero entropy. Publications Mathématiques de l'IHÉS, Volume 53 (1981) pp. 5-16. http://www.numdam.org/item/PMIHES_1981__53__5_0/

[1] P. Collet, J.-P. Eckmann, O. E. Landford Iii, Universal properties of maps of an interval, preprint.

[2] M. Feigenbaum, Quantitative universality for a class of nonlinear transformation, preprint, Los Alamos. | Zbl 0509.58037

[3] L. Jonker, Periodic orbits and kneading invariants, preprint, Warwick, June 1977.

[4] N. Metropolis, M. L. Stein, P. R. Stein, On finite limit sets for transformations on the unit interval, Journal of Combinatorial Theory (A), 15 (1973), 25-44. | MR 47 #5183 | Zbl 0259.26003

[5] J. Milnor, The theory of kneading, preprint.

[6] M. Misiurewicz, Horsehoes for mappings of the interval, Bull. Acad. Pol. Sci., Sér. sci. math., 27 (1979), 167-169. | MR 81b:58033 | Zbl 0459.54031

[7] M. Misiurewicz, Invariant measures for continuous transformations of [0, 1] with zero topological entropy, Ergodic Theory, Proceedings, Oberwolfach, Germany, 1978, Lecture Notes in Math., 729, 144-152. | MR 81a:28017 | Zbl 0415.28015

[8] M. Misiurewicz, W. Szlenk, Entropy of piecewise monotone mappings, Astérisque, 50 (1977), 299-310 (full version will appear in Studia Math., 67). | MR 58 #7577 | Zbl 0376.54019

[9] D. Singer, Stable orbits and bifurcation of maps of the interval, SIAM J. Appl. Math., 35 (1978), 260-267. | MR 58 #13206 | Zbl 0391.58014

[10] A. N. ŠArkovskiǐ, Coexistence of cycles of a continuous map of a line into itself, Ukr. Mat. Žurnal, 16 (1964), 1, 61-71 (in Russian).

[11] P. ŠTefan, A theorem of ŠarkovskiǏ on the existence of periodic orbits of continuous endomorphism of the real line, Commun. Math. Phys., 54 (1977), 237-248. | Zbl 0354.54027